Research Article
On the Generalized Ostrowski Type Integral Inequality for Double Integrals
* Corresponding author
Abstract
In this paper, we establish a new generalized Ostrowski type inequality for double integrals involving functions of two independent variables by using fairly elementary analysis.
How to Cite
M. K. Yildiz, M. Z. Sarikaya, On the Generalized Ostrowski Type Integral Inequality for Double Integrals, Int. J. Anal. Appl. 13 (2017), 64–69.
BibTeX
@article{Yildiz2017,
author = {Yildiz, Mustafa Kemal and Sarikaya, Mehmet Zeki},
title = {On the Generalized Ostrowski Type Integral Inequality for Double Integrals},
journal = {Int. J. Anal. Appl.},
volume = {13},
year = {2017},
pages = {64--69},
doi = {}
}References
- [1] F. Ahmad, N. S. Barnett and S. S. Dragomir, New Weighted Ostrowski and Cebysev Type Inequalities, Nonlinear Analysis: Theory, Methods & Appl., 71 (12) (2009), 1408-1412.
- [2] F. Ahmad, A. Rafiq, N. A. Mir, Weighted Ostrowski type inequality for twice differentiable mappings, Global Journal of Research in Pure and Applied Math., 2 (2) (2006), 147-154.
- [3] N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow J. Math., 27(1) (2001), 109-114.
- [4] S. S. Dragomir, N. S. Barnett and P. Cerone, An n-dimensional version of Ostrowski's inequality for mappings of Hölder type, RGMIA Res. Pep. Coll., 2(2) (1999), 169-180.
- [5] A. M. Ostrowski, ¨ Uber die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10 (1938), 226-227.
- [6] B. G. Pachpatte, On an inequality of Ostrowski type in three independent variables, J. Math.Anal. Appl., 249 (2000), 583-591.
- [7] B. G. Pachpatte, On a new Ostrowski type inequality in two independent variables, Tamkang J. Math., 32 (1) (2001), 45-49
- [8] B. G. Pachpatte, A new Ostrowski type inequality for double integrals, Soochow J. Math., 32 (2) (2006), 317-322.
- [9] A. Rafiq and F. Ahmad, Another weighted Ostrowski-Grüss type inequality for twice differentiable mappings, Kragu- jevac Journal of Mathematics, 31 (2008), 43-51.
- [10] M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianae, 79 (1) (2010), 129-134.
- [11] M. Z. Sarikaya and H. Ogunmez, On the weighted Ostrowski type integral inequality for double integrals, The Arabian Journal for Science and Engineering (AJSE)-Mathematics, 36 (2011), 1153-1160.
- [12] M. Z. Sarikaya and H. Yildirim, New inequalities for local fractional integrals, Iranian Journal of Science and Technology (Sciences), in press.
- [13] N. Ujevi ´ c, Some double integral inequalities and applications, Appl. Math. E-Notes, 7 (2007), 93-101.